Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An extended inequality for the maximal function


Author: Richard J. Bagby
Journal: Proc. Amer. Math. Soc. 48 (1975), 419-422
MSC: Primary 46E40; Secondary 46A45
DOI: https://doi.org/10.1090/S0002-9939-1975-0370171-X
MathSciNet review: 0370171
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Fefferman and Stein [3] have proved an $ {L^p}$ inequality for the Hardy-Littlewood maximal function applied to functions taking values in a sequence space $ {l^p}$. This note extends their theorem to functions taking values in a mixed $ {L^p}$ space. An application to mixed estimates for Riesz potentials is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40, 46A45

Retrieve articles in all journals with MSC: 46E40, 46A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0370171-X
Keywords: Maximal function, mixed $ {L^p}$ norm
Article copyright: © Copyright 1975 American Mathematical Society